# SDR DALA2023092807971

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BTW STA 940 TO 950 AND L25R TO L26R AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00139: CORROSION LEVEL 2. WEB BTW STA 940 TO 950 AND L25R TO L26R AFT CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 51-70-10-2R PROCEDURE 1, REPAIR 1. (LP #2990111)
